Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Need AD that doesn't increase dystonia

Posted by Matt on March 6, 1999, at 18:12:15

In reply to Re: Need AD that doesn't increase dystonia, posted by dave on March 2, 1999, at 0:49:40

Btw, a) klonopin has been known to cause depression and b) I know how difficult it is being a grad student and dealing with this stuff. I'm in the midst of my dissertation right now, and all the mental illness issues on top of that is not easy to deal with.

Hang in there!





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Matt thread:3318